# SDR VNAA2017062111101

- Difficulty date: June 21, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 15,511 hours, 11,281 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: B, I, G, A

## Discrepancy

WITH THE RT PACK ON DEFERRAL, HAD A LT BLEED DUCT WARNING MSG IN FLIGHT, CABIN LOST PRESSURE DUE TO WARNING MSG. PAX O2 MASK'S AUTO DEPLOYED AND USED. SMELL OF BURNING IN CABIN, SUSPECT FROM O2 GENERATORS. AIRCRAFT DIVERTED. COMPANY MX CREW INSP BLEED DUCT SYSTEM, NO DEFECTS FOUND, GROUND RAN ENGINES FOR SEVERAL HOURS, ALL OPS CHECKS GOOD.
